Open Access
Oct. 2001 A note on $q$-Euler and Genocchi numbers
Lee-Chae Jang, Taekyun Kim, Hong Kyung Pak
Proc. Japan Acad. Ser. A Math. Sci. 77(8): 139-141 (Oct. 2001). DOI: 10.3792/pjaa.77.139


In [1, 2], L. Carlitz constructed a $q$-Eulerian numbers, by using $q$-difference operator. In this paper, we give another constructions of a $q$-Euler numbers, which are different than his $q$-Euler numbers (see [1], [2]). By using our $q$-Euler numbers, we can investigate the relations between $q$-Euler numbers and $q$-extension of Genocchi numbers.


Download Citation

Lee-Chae Jang. Taekyun Kim. Hong Kyung Pak. "A note on $q$-Euler and Genocchi numbers." Proc. Japan Acad. Ser. A Math. Sci. 77 (8) 139 - 141, Oct. 2001.


Published: Oct. 2001
First available in Project Euclid: 23 May 2006

zbMATH: 0997.11017
MathSciNet: MR1863659
Digital Object Identifier: 10.3792/pjaa.77.139

Primary: 11B68

Keywords: $q$-analogue of Dirichlet's series , $q$-Euler number

Rights: Copyright © 2001 The Japan Academy

Vol.77 • No. 8 • Oct. 2001
Back to Top